MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421571
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr (b)(4) / device 1 of 2.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
It was reported " the catheter tip is sealed with sealing part of package.".
 
Additional Manufacturer Narrative
The pictures related to the complaint were provided and evaluated.The defect reported was confirmed.The issue on the product is detectable during production.100% visual inspection with focus on the issue is carried out.Lot # 2a03369 was packed in february 2022 on packaging machine p006, total lot amount 67 200pcs.Review of the dhr lot 2a03369 showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled.No nonconformity related to the issue reported had been registered during the packaging process of the mentioned lot.During complaint review, the increased number of complaints related to the issue - catheter squeezed in welding packaging, has been observed.Capa tw 1672777 has been open to investigate the issue.Within the capa as immediate action operators were retrained on visual inspection that is focused on the reported defect.Was determined that cpm slightly increased, but the incidence of defect occurrence is not high.Lot in question was produced before the retraining was carried out.No harm was reported.The defect is visible and was detected before use.The corrective action implemented previously, that covered implementation of guides under (b)(4), did not ensure 100% help to hold catheters on the right place in the cavities.Only reduce potential risk of catheters squeezing in weld.No another complaint of this nature has been received on the lot.No additional action is required, and this complaint will be closed.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17563372
Report Number3005778470-2023-00162
Device Sequence Number6695117
Product Code GBM
UDI-Device Identifier30768455143574
UDI-Public30768455143574
Combination Product (Y/N)N
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2024
Device Model Number421571
Device Lot Number2A03369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown